# SDR CALA2023061401850

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 760 BELOW STR 8-R UPPER CABIN AT ATTACH BRACKET RIVET HOLE FOR OVER HEAD STOWAGE BINS. V931857
